# SDR SWAA2024031159223

- Difficulty date: March 4, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 63,758 hours, 38,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STA 1016 AFT PRESSURE BULKHEAD AT S-23R<[01] REMOVED DAMAGE FROM STA 1016 BULKHEAD WEB WL 244 RBL 0.50 S-23R AND REPAIRED IAW EA 24-153-00607;[02] C/W;[03] C/W AUDIT C/W
